# SDR ASAA9780099

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - PRIOR TO DEPARTURE OF FLIGHT 116, CREW REPORTED THE 1ST AND 3RD FORWARD EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE.  RELAMPED THE 1ST LIGHT AND REPLACED THE 3RD LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
